Right-pawedness in toads

Bisazza, A, Cantalupo, C, Robins, A, Rogers, LJ and Vallortigara, G (1996) Right-pawedness in toads. Nature, 379 6564: 408-408. doi:10.1038/379408a0

Author Bisazza, A
Cantalupo, C
Robins, A
Rogers, LJ
Vallortigara, G
Title Right-pawedness in toads
Journal name Nature   Check publisher's open access policy
ISSN 0028-0836
Publication date 1996-02-01
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1038/379408a0
Volume 379
Issue 6564
Start page 408
End page 408
Total pages 1
Language eng
Keyword Lateralization
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 104 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 110 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 11 Sep 2011, 19:36:13 EST by System User